# SDR DHL2004754022

- Difficulty date: June 26, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Condition: Lack Of Lube
- Location: Rt Brake Assy
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE DRAGGING, LOCKED-UP JUST AS AIRCRAFT PARKED.  FOUND METERING VALVE OUT OF RIG ON RIGHT SIDE RIGGED VALVE IAW B727 M/M 32-41-11, LUBED CONTROL VALVE UPPER & LOWER, BLED NR 3, NR 4 BRAKE, BRAKES SYSTEM OPS CHECKS SERVICEABLE IAW B727 M/M 32-41-0.
